Oklahoma, 2010Tornadoes and Hail in Oklahoma, May 10, 2010
May 10, 2010 · NWS TSA · 44 events in 12 counties and zones
Severe thunderstorms developed along and ahead of a dry line over central Oklahoma during the afternoon hours. Very unstable air along with very strong low level wind shear resulted in a number of supercell thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed along and ahead of a dry line over central Oklahoma during the afternoon hours. Very unstable air along with very strong low level wind shear resulted in a number of supercell thunderstorms. These storms produced numerous tornadoes, very large hail, and damaging wind gusts as they moved eastward across eastern Oklahoma during the evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 10, 3:46 PM CST, 26 minutes earlier.
Area forecast discussion, May 10, 3:46 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 10 2010
...MESOSCALE UPDATE...
.DISCUSSION...
THE MESOCYCLONE OF THE NOBLE COUNTY SUPERCELL EXTRAPOLATES TO
THE OSAGE AND PAWNEE COUNTY LINES AT 455 PM. THE SURFACE-
BASED CAPE IS AROUND 1700 J/KG NEAR THE CELL...DROPPING TO
1200 J/KG AT THE OSAGE AND PAWNEE COUNTY LINES AND THEN TO
AROUND 750 J/KG DEEPER INTO OSAGE COUNTY. THE CELL
SHOULD WEAKEN AND OR BECOME INCREASINGLY ELEVATED AS IT
MOVES DEEPER INTO OSAGE COUNTY.
STORM-RELATIVE HELICITIES OF 900 M2/S2...45 KT OF 0 TO 1 KM SHEAR
AND AN EXCELLENT HODOGRAPH SUGGEST THE CELL WILL HAVE
TORNADO POTENTIAL UNTIL IT CAN GET SEVERAL MILES INTO OSAGE
COUNTY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 10, 4:05 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON MAY 10 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON MAY 10 2010
...VIOLENT TORNADOES POSSIBLE THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTH OF INTERSTATE 40
ACROSS EASTERN OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST OF A MCALESTER TO
FORT SMITH LINE.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
DISCRETE SUPERCELLS CONTINUE TO DEVELOP LATE THIS AFTERNOON FROM
NORTH CENTRAL TO CENTRAL OKLAHOMA...IN THE WARM SECTOR BOUNDED BY A
DRYLINE TO THE WEST AND WARM FRONT TO THE EAST. THESE STORMS WILL
CONTINUE TO MOVE RAPIDLY TO THE NORTHEAST AND INTO PORTIONS OF
NORTHEAST AND EAST CENTRAL OKLAHOMA EARLY THIS EVENING. RAPID
DESTABILIZATION WILL OCCUR ACROSS EASTERN OKLAHOMA AS THE WARM FRONT
LIFTS NORTH...WITH STORMS MAINTAINING SEVERE STRENGTH WELL INTO THE
EVENING HOURS. OBSERVED WIND PROFILES AND STORM HISTORY STRONGLY
SUGGEST THAT SEVERAL OF THESE STORMS WILL BE TORNADIC...PRIMARILY
IMPACTING NORTHEAST OKLAHOMA BETWEEN 6 AND 10 PM.
ADDITIONAL WIDELY SCATTERED SUPERCELLS WILL BE POSSIBLE FARTHER
SOUTH ALONG THE DRYLINE...WHICH MAY EVENTUALLY MOVE INTO SOUTHEAST
OKLAHOMA AND WESTERN ARKANSAS BY MID TO LATE EVENING.
ALONG WITH THE RISK OF TORNADOES...BASEBALL SIZE HAIL AND DAMAGING
STRAIGHT LINES MAY OCCUR.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A SLOW MOVING FRONTAL BOUNDARY WILL FOCUS REPEATED ROUNDS
OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. FORECAST
CONDITIONS DO SUPPORT SEVERE WEATHER POTENTIAL ESPECIALLY FOR
THE FIRST HALF OF THE UPCOMING WEEK...WITH A TRANSITION TO A
HEAVY RAIN THREAT LIKELY BY LATE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXPECT ONE OR MORE DAYS WITH SEVERE WEATHER WATCHES AND WARNINGS
DURING THE UPCOMING WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.Event by event
23 tornado, 14 hail, 7 thunderstorm wind. Local standard time, as filed.
Tornado, Osage
- When
- May 10, 4:12 PM CST to 4:25 PM CST
- Where
- Osage County, 11.39 mi W of Fairfax to 3.1 mi S of Burbank
- Rating
- EF1
- Path length
- 11 mi
- Path width
- 2,460 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.589, -96.904
A tornado that developed over northeastern Noble County continued into western Osage County, where it damaged several homes, uprooted or snapped numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 110 mph.
Thunderstorm Wind, Osage
- When
- May 10, 4:25 PM CST
- Where
- Osage County, 7 mi SW of Burbank
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.628, -96.809
This mesonet station likely sampled the periphery of the tornado that dissipated several miles south of Burbank.
Thunderstorm Wind, Osage
- When
- May 10, 4:30 PM CST
- Where
- Osage County, 7 mi SW of Burbank
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.628, -96.809
This was a second peak wind at this mesonet station that occurred after the tornado had passed.
Hail, Osage
- When
- May 10, 4:32 PM CST
- Where
- Osage County, 7 mi W of Pawhuska
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.670, -96.456
Tornado, Osage
- When
- May 10, 4:33 PM CST
- Where
- Osage County, 6 mi E of Burbank
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 75 yd
- Reported by
- NWS Employee
- Coordinates
- 36.700, -96.612
A tornado briefly developed over open country.
Tornado, Osage
- When
- May 10, 4:41 PM CST to 4:42 PM CST
- Where
- Osage County, 2.17 mi SSW of Foraker Codding Arpt to 10 mi ENE of Burbank
- Rating
- EF0
- Path length
- 1 mi
- Path width
- 50 yd
- Reported by
- NWS Employee
- Coordinates
- 36.742, -96.567
An off-duty NWS employee reported a tornado over open country.
Tornado, Osage
- When
- May 10, 4:45 PM CST to 4:46 PM CST
- Where
- Osage County, 1.5 mi NW of Pawhuska to 2.5 mi N of Pawhuska
- Rating
- EF0
- Path length
- 1 mi
- Path width
- 75 yd
- Reported by
- Storm Chaser
- Coordinates
- 36.685, -96.349
Several storm chasers reported a tornado over open country.
Thunderstorm Wind, Osage
- When
- May 10, 5:15 PM CST
- Where
- Osage County, 2 mi W of Shidler
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $4,000
- Reported by
- County Official
- Coordinates
- 36.780, -96.686
Strong thunderstorm wind blew down four power poles just west of town.
Hail, Osage
- When
- May 10, 5:30 PM CST
- Where
- Osage County, 0.75 mi S of Grainola
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.939, -96.650
Hail, Okfuskee
- When
- May 10, 5:34 PM CST
- Where
- Okfuskee County, 0.5 mi WSW of Bearden
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.347, -96.388
Tornado, Okfuskee
- When
- May 10, 5:35 PM CST to 5:47 PM CST
- Where
- Okfuskee County, 3.48 mi W of Bearden to 3.28 mi N of Bearden
- Rating
- EF1
- Path length
- 5.2 mi
- Path width
- 600 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.342, -96.441
A tornado moved into southwestern Okfuskee County from Seminole County. The tornado snapped or uprooted numerous trees and blew down power poles in Okfuskee County. The estimated peak wind in this segment of the tornado's path based on this damage was 95 mph.
Tornado, Okfuskee
- When
- May 10, 5:45 PM CST to 6:10 PM CST
- Where
- Okfuskee County, 4.07 mi E of Bearden to 2.87 mi NNW of Pharoah
- Rating
- EF1
- Path length
- 14 mi
- Path width
- 1,000 yd
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.340, -96.309
A tornado developed south of Okemah, moved east-northeast for several miles then curved to the northeast moving over the south and east side of Clearview before dissipating north of I-40 north of Pharoah. The tornado damaged homes, destroyed outbuildings, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 105 mph.
Hail, Washington
- When
- May 10, 5:48 PM CST
- Where
- Washington County, Dewey
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 36.800, -95.930
Thunderstorm Wind, Okfuskee
- When
- May 10, 5:51 PM CST
- Where
- Okfuskee County, 3 mi NW of Okemah
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 35.461, -96.338
Large tree limbs were snapped by strong thunderstorm wind gusts.
Hail, Creek
- When
- May 10, 5:54 PM CST
- Where
- Creek County, 1.75 mi SSW of Bellvue
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.876, -96.390
Thunderstorm Wind, Okfuskee
- When
- May 10, 5:55 PM CST
- Where
- Okfuskee County, 3 mi E of Okemah
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.430, -96.247
Tornado, Okmulgee
- When
- May 10, 6:03 PM CST to 6:04 PM CST
- Where
- Okmulgee County, 1.49 mi NNE of Bryant to 1.47 mi W of Henryetta Arpt
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 100 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.398, -96.056
A tornado snapped numerous large tree limbs and damaged the siding of a house. The estimated peak wind in the tornado based on this damage was 80 mph.
Tornado, Okmulgee
- When
- May 10, 6:04 PM CST to 6:22 PM CST
- Where
- Okmulgee County, 1.21 mi SSW of Henryetta Arpt to 1.42 mi NNE of Dighton
- Rating
- EF2
- Path length
- 12 mi
- Path width
- 1,250 yd
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.383, -96.027
A tornado developed southwest of Henryetta, moved east-northeast across Henryetta Lake then turned sharply northeast before dissipating northeast of Dewar. The tornado destroyed a mobile home near Lake Henryetta. The tornado also damaged several homes, another mobile home and a boat dock, snapped or uprooted numerous trees and blew down power poles. The estimated peak wind in the tornado based on this damage was 115 mph.
Hail, Okmulgee
- When
- May 10, 6:15 PM CST
- Where
- Okmulgee County, 2 mi S of Henryetta
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.421, -95.980
Tornado, McIntosh
- When
- May 10, 6:16 PM CST to 6:17 PM CST
- Where
- McIntosh County, 3.26 mi SW of Burney to 1.52 mi WSW of Burney
- Rating
- EF2
- Path length
- 1.8 mi
- Path width
- 300 yd
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.403, -95.867
A tornado destroyed a mobile home, damaged a barn, and snapped or uprooted numerous trees. The estimated peak wind in the tornado based on this damage was 115 mph.
Tornado, Okfuskee
- When
- May 10, 6:17 PM CST to 6:35 PM CST
- Where
- Okfuskee County, 0.73 mi SSW of Boley to 1.97 mi S of Okfuskee
- Rating
- EF1
- Path length
- 15.5 mi
- Path width
- 650 yd
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.490, -96.484
A tornado removed a large section of the roof of the Boley Police Department, damaged homes, snapped or uprooted numerous trees and blew down power poles. The estimated peak wind in the tornado based on this damage was 105 mph.
Tornado, McIntosh
- When
- May 10, 6:23 PM CST to 6:41 PM CST
- Where
- McIntosh County, 0.83 mi NNE of Burney to 4.54 mi NE of Richardsville
- Rating
- EF2
- Path length
- 13 mi
- Path width
- 800 yd
- Property damage
- $125,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.441, -95.814
A tornado developed just north of I-40 and south of Lake Eufaula, moved east-northeast across the lake, and then curved northeast before dissipating north-northeast of the intersection of Highway 266 and Highway 72. The tornado severely damaged homes and mobile homes, destroyed several barns, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 115 mph.
Tornado, McIntosh
- When
- May 10, 6:25 PM CST
- Where
- McIntosh County, 1.63 mi E of Burney
- Rating
- EF0
- Path length
- 0.4 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.430, -95.791
A tornado snapped numerous large tree limbs. The estimated peak wind in the tornado based on this damage was 80 mph.
Tornado, McIntosh
- When
- May 10, 6:28 PM CST to 6:30 PM CST
- Where
- McIntosh County, 2.53 mi E of Burney to 0.91 mi WNW of Pierce
- Rating
- EF1
- Path length
- 2.6 mi
- Path width
- 600 yd
- Property damage
- $3,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.424, -95.776
A tornado uprooted or snapped numerous trees and rolled a tractor. The estimated peak wind in the tornado based on this damage was 110 mph.
Hail, Okfuskee
- When
- May 10, 6:30 PM CST
- Where
- Okfuskee County, 1 mi SE of Castle
- Measured
- 0.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.460, -96.367
Tornado, McIntosh
- When
- May 10, 6:30 PM CST to 6:31 PM CST
- Where
- McIntosh County, 1.02 mi WSW of Pierce to 0.55 mi NW of Pierce
- Rating
- EF1
- Path length
- 1 mi
- Path width
- 300 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.424, -95.736
A tornado uprooted trees, snapped large tree limbs, and blew down power poles. The estimated peak wind in the tornado based on this damage was 85 mph.
Tornado, McIntosh
- When
- May 10, 6:31 PM CST to 6:32 PM CST
- Where
- McIntosh County, 0.45 mi NNE of Pierce to 1.06 mi NE of Pierce
- Rating
- EF1
- Path length
- 0.5 mi
- Path width
- 150 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.436, -95.718
A tornado uprooted trees, snapped large tree limbs, and blew down power poles. The estimated peak wind in the tornado based on this damage was 85 mph.
Tornado, McIntosh
- When
- May 10, 6:32 PM CST
- Where
- McIntosh County, 1.86 mi NE of Pierce
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.452, -95.701
A tornado snapped large tree limbs. The estimated peak wind in the tornado based on this damage was 80 mph.
Tornado, McIntosh
- When
- May 10, 6:33 PM CST to 6:40 PM CST
- Where
- McIntosh County, 1.15 mi S of Richardsville to 4.53 mi WSW of Rentiesville
- Rating
- EF1
- Path length
- 6.5 mi
- Path width
- 1,100 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.463, -95.681
An apparent anticyclonic tornado destroyed the fire department, severely damaged several mobile homes, damaged homes, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 105 mph.
Hail, Muskogee
- When
- May 10, 6:35 PM CST
- Where
- Muskogee County, Council Hill
- Measured
- 2.75 in hail
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 35.550, -95.650
Tornado, McIntosh
- When
- May 10, 6:35 PM CST to 6:36 PM CST
- Where
- McIntosh County, 1.79 mi SSE of Hichita to 1.98 mi ESE of Hichita
- Rating
- EF2
- Path length
- 1.3 mi
- Path width
- 200 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.497, -95.735
A tornado destroyed a mobile home and a barn, severely damaged a couple homes, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 115 mph.
Hail, Muskogee
- When
- May 10, 6:41 PM CST
- Where
- Muskogee County, Oktaha
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 35.580, -95.480
Tornado, McIntosh
- When
- May 10, 6:46 PM CST to 6:56 PM CST
- Where
- McIntosh County, 1.71 mi SE of Rentiesville to 5.19 mi NNE of Shady Grove
- Rating
- EF1
- Path length
- 6.5 mi
- Path width
- 800 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.503, -95.478
A tornado severely damaged a mobile home, damaged a home, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 110 mph.
Tornado, Muskogee
- When
- May 10, 6:56 PM CST to 6:58 PM CST
- Where
- Muskogee County, 3.11 mi SSW of Martin to 2.39 mi S of Martin
- Rating
- EF1
- Path length
- 2 mi
- Path width
- 400 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.529, -95.344
A tornado snapped or uprooted numerous trees, damaged the roofs of a couple homes, and blew down power poles. The estimated peak wind in the tornado based on this damage was 105 mph.
Tornado, Muskogee
- When
- May 10, 7:06 PM CST to 7:11 PM CST
- Where
- Muskogee County, 4.01 mi E of Mc Lain to 4.59 mi N of Webbers Falls
- Rating
- EF1
- Path length
- 4.1 mi
- Path width
- 1,250 yd
- Continued into
- Sequoyah, Ok (TSA)
- Injuries
- 3 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 35.572, -95.199
A tornado developed northwest of Webbers Falls, moved east-northeast, snapping or uprooting numerous trees. The tornado overturned several campers and recreational vehicles at Brewer Bend Campground where several people were injured. The estimated peak wind in the tornado based on this damage was 110 mph. The tornado continued into Sequoyah County.
Tornado, Sequoyah
- When
- May 10, 7:11 PM CST to 7:20 PM CST
- Where
- Sequoyah County, 3.92 mi N of Gore to 1.49 mi E of Blackgum
- Rating
- EF1
- Path length
- 8.9 mi
- Path width
- 1,250 yd
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.586, -95.128
The tornado that developed northwest of Webbers Falls in Muskogee County continued into Sequoyah County where it damaged docks on Tenkiller Lake, damaged several homes, snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 110 mph.
Thunderstorm Wind, Pittsburg
- When
- May 10, 7:15 PM CST
- Where
- Pittsburg County, 7 mi WSW of Arpelar
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.891, -96.084
Strong thunderstorm wind blew down several trees.
Hail, Sequoyah
- When
- May 10, 7:20 PM CST
- Where
- Sequoyah County, 4 mi N of Box
- Measured
- 2.75 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.638, -94.980
Tornado, Sequoyah
- When
- May 10, 7:27 PM CST to 7:31 PM CST
- Where
- Sequoyah County, 3.69 mi WSW of Marble City to 0.56 mi ESE of Marble City
- Rating
- EF1
- Path length
- 4 mi
- Path width
- 500 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.553, -94.877
A tornado snapped or uprooted numerous trees, and blew down power poles. The estimated peak wind in the tornado based on this damage was 105 mph.
Hail, Adair
- When
- May 10, 7:35 PM CST
- Where
- Adair County, Bunch
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.680, -94.770
Hail, Adair
- When
- May 10, 7:35 PM CST
- Where
- Adair County, 1 mi NW of Bunch
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 35.690, -94.783
Hail, Pittsburg
- When
- May 10, 7:35 PM CST
- Where
- Pittsburg County, Mc Alester
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.930, -95.770
Thunderstorm Wind, Choctaw
- When
- May 10, 8:26 PM CST
- Where
- Choctaw County, 10 mi NNE of Boswell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.164, -95.803
Strong thunderstorm wind blew down numerous large tree limbs.
Hail, Latimer
- When
- May 10, 8:30 PM CST
- Where
- Latimer County, Red Oak
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 34.950, -95.080
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 10, 20103 deaths · 117 injured · $2.6 million · EF4 · 97 events
- Tornadoes and Flood in Kansas, May 10, 2010$605,000 · EF2 · 62 events
- Wildfire and Dust Storm in Texas, May 10, 20101 injured · $265,000 · 56 kt wind · 19 events
- High Wind in Iowa, May 10, 2010$205,000 · 64 kt wind · 7 events
- Tornadoes and Hail in Kansas, May 10, 2010$40,000 · EF0 · 25 events
- High Wind in New Mexico, May 10, 2010$53,000 · 62 kt wind · 19 events
- Frost and Freeze in Kentucky, May 10, 201033 events
- Tornadoes and Damaging Winds in Kansas, May 10, 2010$5,000 · EF1 · 7 events
- Hail and Damaging Wind in Arkansas, May 10, 2010$25,000 · 1 in hail · 4 events
- High Wind in Texas, May 10, 2010$5,000 · 62 kt wind · 23 events
- Frost and Freeze in New York, May 10 to 11, 201023 events
- Flood in Alaska, May 10 to 13, 2010$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237572, 227125, 237804, 227128, 237573, 237575, 237577, 227129, 227130, 227131, 237587, 237597, 227132, 237595, 237820, 227133, 237599, 237609, 227134, 237612, 237616, 237626, 237629, 237636, 227136, 237639, 237641, 237643, 237645, 227137, 237646, 227138, 237647, 237654, 237648, 237651, 227141, 227145, 237653, 227150, and more.